Ibuprofen 400mg Tablets can be used by adults and children over 12 years to relieve symptoms of rheumatic or muscular pain, backache, neuralgia, migraine, headache, dental pain, dysmenorrhoea, feverishness, symptoms of colds and influenza. Not recommended for use by children under 12 years of age.
Ibuprofen belongs to a group of medicines called nonsteroidal anti-inflammatory drugs (NSAIDs) which works to lessen inflammation and pain.
Directions for taking Ibuprofen 400mg Tablets:
Caution before taking Ibuprofen 400mg Tablets:
Possible side effects whilst taking Ibuprofen 400mg Tablets:
Each Ibuprofen 400mg Tablets contains:
Ibuprofen 400mg, sodium starch glycollate, croscarmellose sodium, sucrose, E171, E127 and E211
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
These are very good and every bit as effective as more expensive brands.
Very reasonable price for packets of 48.
Do what they say. Quality product